# SDR CA110106008

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 15,721 hours
- Engine: Allsn 250C20B
- System (JASC): 7800 · Engine Exhaust System
- Part: Clamp
- Part number: 369X823611
- Condition: Worn
- Location: Heat Exchanger
- Part time: 3,394 hours
- Component: Exhaust Hanger, Aerohardware
- Component part number: 369X8236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR STC SR01062LA, IT WAS DISCOVERED DURING INSPECTION THAT THERE THE HEAD OF THE TEE BOLT RESTS IN THE BAND CLAMP HAD WORN THROUGH TO THE POINT THAT THE TEE BOLT COULD BECOME DISENGAGED RESULTING POTENTIALLY IN EXHAUST CLAMP PARTS DEPARTING THE AIRCRAFT INTO THE TAIL ROTOR BLADE PATH.
